# SDR YENA20160112010

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 19,044 hours, 11,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DOOR L1 ARMING LEVER JAMMED.  CAN NOT OPEN OR LIFT LEVER;  FOUND DEBRIS ON FORWARD BELLCRANK IN GIRT BAR REMOVED AND CLEANED SLIDE ASSY IAW AMM 52-41-40. OPERATED ARMING LEVER ON L1 DOOR SEVERAL TIMES.  OPS CHECK GOOD.  OK TO CONTINUE SERVICE.  NO FURTHER DEFECTS NOTED.  CHECKED SERVICE DOOR ARMING AND DISARMING CONTROL MECHANISMS. NO DEFECTS NOTED. AMM 52-41-42.
